MathSciNet Relay Station
MathSciNet bibliographic data
MR338935 52A40
Johnson, H. H.; Osaka, J. An isoperimetric inequality for polyhedra. Amer. Math. Monthly 81 (1974), 58–61.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement